# SDR HALA2012091700208

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 33422
- Aircraft time: 38,613 hours, 7,052 cycles
- Engine: Pwa PW4062
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AND APU FIRE LOOP SHOWED EICAS MESSAGE NO TEST.   PERFORMED ENG AND APU FIRE LOOP TEST IAW FIM 26-15 FIG 803 & 804.  OPS CHECKED GOOD, NO FAULTS NOTED.
